ResearcherID Thomson Reuters  

Frolenkov, Dmitry A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-5552-2015
URL: http://www.researcherid.com/rid/L-5552-2015
ORCID: http://orcid.org/0000-0001-6094-7923
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A Uniform Asymptotic Formula for the Second Moment of Primitive L-Functions on the Critical Line
 Author(s): Balkanova, O. G.; Frolenkov, D. A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 13-46 Published: 2016
 Times Cited: 1
 DOI: 10.1134/s008154381606002x
added
25-Nov-16
2.  Title: A Uniform Asymptotic Formula for the Second Moment of Primitive L-Functions on the Critical Line
 Author(s): Balkanova, O. G.; Frolenkov, D. A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 13-46 Published: 2016
 Times Cited: 1
 DOI: 10.1134/s008154381606002x
added
25-Nov-16
3.  Title: A Uniform Asymptotic Formula for the Second Moment of Primitive L-Functions on the Critical Line
 Author(s): Balkanova, O. G.; Frolenkov, D. A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 13-46 Published: 2016
 Times Cited: 1
 DOI: 10.1134/s008154381606002x
added
25-Nov-16
4.  Title: Asymptotic formula for the convolution of a generalized divisor function
 Author(s): Bykovskii, V. A.; Frolenkov, D. A.
 Source: Doklady Mathematics Volume: 92 Issue: 3 Pages: 670-673 Published: 2015
 Times Cited: 1
 DOI: 10.1134/s1064562415060071
added
25-Nov-16
5.  Title: On the second moment of L-series of holomorphic cusp forms on the critical line
 Author(s): Bykovskii, V. A.; Frolenkov, D. A.
 Source: Doklady Mathematics Volume: 92 Issue: 1 Pages: 417-420 Published: 2015
 Times Cited: 2
 DOI: 10.1134/s1064562415040079
added
25-Nov-16
6.  Title: A strengthening of a theorem of Bourgain and Kontorovich
 Author(s): Kan, I. D.; Frolenkov, D. A.
 Source: Izvestiya Mathematics Volume: 78 Issue: 2 Pages: 293-353 Published: 2014
 Times Cited: 4
 DOI: 10.1070/IM2014v078n02ABEH002689
added
25-Nov-16
7.  Title: A generalization of the Plya-Vinogradov inequality
 Author(s): Frolenkov, D. A.; Soundararajan, K.
 Source: Ramanujan Journal Volume: 31 Issue: 3 Pages: 271-279 Published: 2013
 Times Cited: 2
 DOI: 10.1007/s11139-012-9462-y
added
25-Nov-16
8.  Title: Asymptotic behaviour of the first moment of the number of steps in the by-excess and by-deficiency Euclidean algorithms
 Author(s): Frolenkov, D. A.
 Source: Sbornik Mathematics Volume: 203 Issue: 2 Pages: 288-305 Published: 2012
 Times Cited: 1
 DOI: 10.1070/SM2012v203n02ABEH004223
added
25-Nov-16
9.  Title: The mean value of Frobenius numbers with three arguments
 Author(s): Frolenkov, D. A.
 Source: Izvestiya Mathematics Volume: 76 Issue: 4 Pages: 760-819 Published: 2012
 Times Cited: 3
 DOI: 10.1070/IM2012v076n04ABEH002604
added
25-Nov-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: